A sufficient condition for the stability of Browder-type strong convergence to fixed points of nonexpansive mappings - Université des Antilles Access content directly
Journal Articles Panamerican Mathematical Journal Year : 2011

A sufficient condition for the stability of Browder-type strong convergence to fixed points of nonexpansive mappings

No file

Dates and versions

hal-00814853 , version 1 (17-04-2013)

Identifiers

  • HAL Id : hal-00814853 , version 1

Cite

Abdellatif Moudafi. A sufficient condition for the stability of Browder-type strong convergence to fixed points of nonexpansive mappings. Panamerican Mathematical Journal, 2011, 21 (4), pp.67-72. ⟨hal-00814853⟩

Collections

UNIV-AG TDS-MACS
85 View
0 Download

Share

Gmail Facebook X LinkedIn More